# SDR K11A2019012301

- Difficulty date: January 23, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N734CK
- Make and model: Boeing 737436
- Aircraft serial: 25858
- Aircraft time: 51,190 hours, 33,556 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Shimmy Dampener
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING AT KCVG ON RUNWAY 09 AND AT THE TIME OF TOUCHDOWN THE AIRCRAFT SHOOK LEFT TO RIGHT AND PULLED TO THE RIGHT. POST FLIGHT INSPECTION FOUND LEFT MAIN LANDING GEAR SHIMMY DAMPENER MISSING AND TORSION LINK BROKEN AND DAMAGE TO THE HYDRAULIC LINES AND WHEEL ASSY. AIRCRAFT TAXIED UNDER ITS OWN POWER TO ITS PARKING LOCATION. AIRPORT CLOSED RUNWAY UNTIL A FOD CHECK WAS COMPLETED. REPAIR AND CORRECTIVE ACTION IN WORK AT THIS TIME.
